I'm taking 600 mg of lithium at night bedtime and taking 300 mg with 150 mg of Zoloft in the morning. I'm taking lithium as a augmentation because I'm tolerant of depression meds. I'm so fatigued and sleepy during the day were I have to sleep at least 4hours its terrible. Could it be the lithium or Zoloft? Could I take either med at a different time to help with my fatigue? Like all at night? It is working for my depression and anxiety so I don't want to change meds ny help is appreciated
Hi, rcarley! Both medications can cause unusual drowsiness as can the combination. It probably would be a good idea to ask your doctor if you can take the Zoloft and the larger dose of lithium at night instead so you can sleep through it.
You don't mention how long you've been taking the combo but if you've just recently initiated therapy there's a very good chance that this is a side effect that will resolve over a couple of weeks.
I'm glad it's working for you though! Adding lithium to my antidepressant made all the difference in the world. Oh, BTW, have you had bloodwork done to check your blood lithium level?
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2012 • 4 answers
Updated 6 Nov 2009 • 1 answer
Updated 11 Dec 2016 • 14 answers
Updated 21 Aug 2016 • 4 answers
Updated 8 Jul 2018 • 5 answers